A note on a generalized Cramer's rule

Gong Z, Aldeen M, Elsner L (2002)
Linear Algebra and its Applications 340(1-3): 253-254.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gong, Zhiming; Aldeen, M.; Elsner, LudwigUniBi
Abstract / Bemerkung
A short proof of a generalized Cramer's rule is presented. (C) 2002 Elsevier Science Inc. All rights reserved.
Stichworte
determinants; Cramer's rule
Erscheinungsjahr
2002
Zeitschriftentitel
Linear Algebra and its Applications
Band
340
Ausgabe
1-3
Seite(n)
253-254
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1615642

Zitieren

Gong Z, Aldeen M, Elsner L. A note on a generalized Cramer's rule. Linear Algebra and its Applications. 2002;340(1-3):253-254.
Gong, Z., Aldeen, M., & Elsner, L. (2002). A note on a generalized Cramer's rule. Linear Algebra and its Applications, 340(1-3), 253-254. doi:10.1016/S0024-3795(01)00469-4
Gong, Z., Aldeen, M., and Elsner, L. (2002). A note on a generalized Cramer's rule. Linear Algebra and its Applications 340, 253-254.
Gong, Z., Aldeen, M., & Elsner, L., 2002. A note on a generalized Cramer's rule. Linear Algebra and its Applications, 340(1-3), p 253-254.
Z. Gong, M. Aldeen, and L. Elsner, “A note on a generalized Cramer's rule”, Linear Algebra and its Applications, vol. 340, 2002, pp. 253-254.
Gong, Z., Aldeen, M., Elsner, L.: A note on a generalized Cramer's rule. Linear Algebra and its Applications. 340, 253-254 (2002).
Gong, Zhiming, Aldeen, M., and Elsner, Ludwig. “A note on a generalized Cramer's rule”. Linear Algebra and its Applications 340.1-3 (2002): 253-254.